# SDR IPXA2017050816884

- Difficulty date: May 7, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 25,644 hours, 16,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-06-962-001-003.
